# SDR SWAA076260

- Difficulty date: December 15, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 14,437 hours, 8,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417A5701
- Condition: Missing
- Location: Row 3 Abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS MISSING LENS AT ROW 3 ABC.  INSTALLED LENS PER MM.
